MAUDE Adverse Event Report: ST PAUL GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2961-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pre-use check, the customer noticed the infusion route was occluded.No patient injury was reported.
 
Additional Manufacturer Narrative
Two samples were received in used conditions.No damage was detected in visual inspection.When measuring the cuffs, the percentage for the symmetry was for sample 1: 33.33% and for sample 2: 37.83% these results are over 33.3% that is the minimum acceptable.Based on the test, the units are within spec.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.D5 operator of device is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
GRIPPER PLUS SAFETY NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
aoba-ku, sendai-city, miyagi
minneapolis, MN 55442
MDR Report Key15277970
Report Number3012307300-2022-15920
Device Sequence Number6956117
Product Code FPA
UDI-Device Identifier10610586027697
UDI-Public10610586027697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2024
Device Model Number21-2961-24
Device Catalogue Number21-2961-24
Device Lot Number3810015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown